Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Applications of Lie Group Analysis to Mathematical Modelling in Natural Sciences
2012 (Engelska)Ingår i: Mathematical Modelling of Natural Phenomena, ISSN 0973-5348, E-ISSN 1760-6101, Vol. 7, nr 2, s. 52-65Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Today engineering and science researchers routinely confront problems in mathematical modeling involving solutions techniques for differential equations. Sometimes these solutions can be obtained analytically by numerous traditional ad hoc methods appropriate for integrating particular types of equations. More often, however, the solutions cannot be obtained by these methods, in spite of the fact that, e.g. over 400 types of integrable second-order ordinary differential equations were summarized in voluminous catalogues. On the other hand, many mathematical models formulated in terms of nonlinear differential equations can successfully be treated and solved by Lie group methods. Lie group analysis is especially valuable in investigating nonlinear differential equations, for its algorithms act here as reliably as for linear cases. The aim of this article is, from the one hand, to provide the wide audience of researchers with the comprehensive introduction to Lie's group analysis and, from the other hand, is to illustrate the advantages of application of Lie group analysis to group theoretical modeling of internal gravity waves in stratified fluids.

Ort, förlag, år, upplaga, sidor
EDP SCIENCES , 2012. Vol. 7, nr 2, s. 52-65
Nyckelord [en]
internal gravity waves, invariant solutions
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:bth-7165DOI: 10.1051/mmnp/20127205ISI: 000303365000005Lokalt ID: oai:bth.se:forskinfo7F19926184CA484CC1257AC3004931ACOAI: oai:DiVA.org:bth-7165DiVA, id: diva2:834747
Tillgänglig från: 2012-11-27 Skapad: 2012-11-27 Senast uppdaterad: 2017-12-04Bibliografiskt granskad

Open Access i DiVA

fulltext(338 kB)692 nedladdningar
Filinformation
Filnamn FULLTEXT01.pdfFilstorlek 338 kBChecksumma SHA-512
ed4879467afffd7de23787f19f61423282958fbda580370caa59850311082c498a819decd6bfc19a0864c6106d6ef41a12a197f62491df864af7bf13276c4d71
Typ fulltextMimetyp application/pdf

Övriga länkar

Förlagets fulltext

Personposter BETA

Ibragimov, Nail

Sök vidare i DiVA

Av författaren/redaktören
Ibragimov, Nail
I samma tidskrift
Mathematical Modelling of Natural Phenomena
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 692 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 118 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf